# SDR TAOA029615

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT A LOUD POP WAS HEARD FOLLOWED BY THE FLIGHT ATTENDANT REPORTING SMOKE IN THE AFT CABIN.  THIS WAS IMMEDIATELY FOLLOWED BY SMOKE IN THE COCKPIT.  AN EMERGENCY DESCENT AND PRECAUTIONARY LANDING WERE MADE.  TEH SMOKE DISSIPATED AFTER APPROXIMATELY 5 MINUTES.  NO FIRE OR OVERHEATED CONDITION WAS OBSERVED ON ANY GAUGES.  CHECKED ALL ENGINE INLETS AND EXHAUST, FOUND OK.  OPENED ENGINE COWLS, ALL DUCTS FOUND OK.  CHECKED ACM'S AND WATER SEPARATE BAGS, OK.  CHECKED OPERATION OF PACKS, OK.  RAN ALL ENGINES, NO SMOKE NOTED AT ANYTIME.  INSPECTED AFT AIRSTAIR AND A/C DISTRIBUTION BAY AREA, NO LEAKS NOTED.  (M)
